MAUDE Adverse Event Report: ASAHI INTECC CO LTD CARAVEL; MICROCATHETER

ASAHI INTECC CO LTD CARAVEL; MICROCATHETER
Catalog Number CRV135-19P
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/28/2026
Type of Reportable Event Malfunction
Event or Problem Description
The tip of the microcatheter came off during procedure.They tried to retrieve it and were unsuccessful.The caravel was used in the distal lad and the tip came off in the patients body and was not able to be retrieved.

Brand Name
CARAVEL
Common Device Name
MICROCATHETER
Manufacturer (Section D)
ASAHI INTECC CO LTD
3-100 akatsuki-cho
seto, aichi 489-0 071
JA  489-0071
MDR Report Key25443504
Report Number3004718255-2026-00025
Device Sequence Number20274690
Product Code DQY
UDI-Device Identifier24547327108779
UDI-Public(01)24547327108779(17)281031(10)251111K27A
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 06/09/2026
Report Date (Section F) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCRV135-19P
Device Lot Number251111K27A
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/29/2026
Device Age6 MO
Event Location Hospital
Date Report to Manufacturer06/09/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/09/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown
Date Report Sent to FDA06/09/2026